An example on asymptotic on manifolds with corners

Authors

  • Gohar Harutyunyan Institut für Mathematik, Carl von Ossietzky Universität Oldenburg, 26111 Oldenburg

Abstract

In this paper we consider an example on asymptotic expansions on manifolds with corner singularities. The content is a helpful step to understand how affects the push--forward operation under a $b$-fibration on the asymptotic data on basic objects, namely on $b$-densities.

Downloads

Published

2010-04-08

How to Cite

Harutyunyan, G. (2010). An example on asymptotic on manifolds with corners. Armenian Journal of Mathematics, 3(1), 1–13. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/65

Issue

Section

Articles